| Model Number |
TFNT40 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/19/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
A materials manger reported that following an intraocular lens (iol) implant procedure, the patient experienced uncomfortable, can not see.The iol was exchanged in a secondary procedure following the initial procedure.Additional information has been requested and provided that reporting iol was placed into the capsular bag.Postop the iol was slightly decentered likely secondary to capsular rupture or zonular weakness.Patient was unhappy with vision from decentered iol.There was no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There has been two other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).